# SDR SWIA201436076

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 31,330 hours, 42,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING INBD FUEL ACCESS PANEL IS LEAKING FUEL.  FLT 7446 REPLACED FUEL ACCESS PANEL 522DB INBD HALF SCREWS WITH PN NAS 1993-4T-SPLSL SELF-LOCKING SCREWS IAW AMM.
